# SDR DL76L090665

- Difficulty date: April 14, 2009
- Submitted: April 17, 2009
- Operation: Air carrier
- Aircraft: N187DN
- Make and model: Boeing 767332
- Aircraft serial: 27582
- Aircraft time: 61,601 hours, 9,040 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 380029817
- Part serial: P355
- Condition: Failed
- Part time: 40,443 hours, 51,939 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU FAILED TO START AFTER 2 ATTEMPTS, APU INOP APU TAKES 2 MIN 15 SEC TO START EGT SHOWS 534 WHEN LOADED DO 218700.  REMOVED AND REPLACED APU ASSY IAW AMM OPS CK AND LEAK GOOD.
